It is currently Sun Aug 20, 2017 3:42 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 25 posts ]  Go to page Previous  1, 2
Author Message
 Post subject:
PostPosted: Wed Sep 14, 2011 5:50 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Wed May 13, 2009 11:21 am
Posts: 9
Location: Portland, ME
One time I injected 4 mg sub (so w/ 1 mg naloxone) 24 hours my last shot of heroin. Plenty of time, right? Wrong. I had gone through 5 grams of good shit within 48 hours.

Within 30 seconds, a terrible, cold, chilling sensation spread over my whole body. It was so uncomfortable my body was jerking around, I ended up on my floor, in too much pain and misery to think or move. I almost called 911 because I felt like I was going to have a heart attack. It was easily one of the worst experiences of my life.

The exact opposite of a shot of dope - instead of the warm blanket of euphoria, you get a cold, terrible sensation that spreads through your body over the course of a minute or so. Once you realize what is happening it is all the more worse. Eventually it became too much to bear and I passed out, waking up an hour later and feeling much better.

In your case, you still feel like shit because you are taking a (relatively) high dose of methadone and the sub will prevent the methadone from exerting its full agonist effects for maybe 48-68 hours. During this period of time you will feel tired, anxious, depressed, non-motivated, etc, although it's not as bad as full-blown dopesickeness (trust me). Within a few days you'll be much better.


Top
 Profile  
 
PostPosted: Wed Dec 07, 2011 10:48 pm 
Offline
New Poster
New Poster

Joined: Sun Dec 04, 2011 10:00 am
Posts: 1
DiGGer wrote:
I cant believe its Sunday and I am still having withdrawal symptoms!
DiGGer i was on 120 mg of methadone for 2 yrs,went down to 80mg for a yr,got sick of the shit at clinic i went to so i just didn't go back,took 3 days off of all shit,started to get some w/d,thought i would get on suboxen,got a Dr.appointment,got on 8mg of suboxen,twice a day,got home,took my first 8mg,about half hr later was in full w/d,it lasted me 6 days,i thought that suboxen was not going to work,but by 7th day i started to feel better,by the 10th day i was strait,love suboxen,my point is,ur going to need a good week or so to get strait with your methadone,but i'm telling u,piss on the methadone.....sub, way to go...good luck dude..


Top
 Profile  
 
PostPosted: Thu Dec 08, 2011 12:33 am 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Thu Sep 10, 2009 8:38 am
Posts: 211
mytworeasons wrote:
DiGGer wrote:
I cant believe its Sunday and I am still having withdrawal symptoms!
DiGGer i was on 120 mg of methadone for 2 yrs,went down to 80mg for a yr,got sick of the shit at clinic i went to so i just didn't go back,took 3 days off of all shit,started to get some w/d,thought i would get on suboxen,got a Dr.appointment,got on 8mg of suboxen,twice a day,got home,took my first 8mg,about half hr later was in full w/d,it lasted me 6 days,i thought that suboxen was not going to work,but by 7th day i started to feel better,by the 10th day i was strait,love suboxen,my point is,ur going to need a good week or so to get strait with your methadone,but i'm telling u,piss on the methadone.....sub, way to go...good luck dude..

say what?

man, you should be fine now. This happened to me in rehab (2003) on 120 mg /methadone ( 3 yrs), and took a 8mg sub 24? hrs after my last methadone dose...fun!! :shock:


Top
 Profile  
 
Our Sponsors
PostPosted: Thu Sep 12, 2013 8:23 am 
Offline
New Poster
New Poster

Joined: Thu Sep 12, 2013 1:51 am
Posts: 1
DiGGer wrote:
I had got 5 8mg strips from a friend and for some damn reason I thought if I took 1 strip it would mellow me out and take away a major head ache that I was having. I took the strip and about 5 minutes later I thought I was going to die :shock: ... Freezing cold shakes, vomiting, diarrhea,the WORST withdrawal symptoms I have EVER had... I almost called an led light... It has been 21 hours and I am STILL sick! :oops:

I have been on 70mg's of methadone daily for 4 years. I only took 8mg's suboxone, how long is that 8mg's going to hang on until I re stabilize on my methadone? Is there ANYTHING I can do or take to speed up getting the suboxone out of my system? I would not wish this on my worst enemy...

NEVER, EVER, EVER MIX SUBOXONE WITH METHADONE IT WILL START IMMEDIATE WITHDRAWAL! :
(

very tough situation man.. Are you ok now? Were you able to get out of it


Last edited by EllisBurton on Fri Sep 13, 2013 1:07 pm, edited 1 time in total.

Top
 Profile  
 
PostPosted: Thu Sep 12, 2013 10:13 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hey Ellis,

I just wanted to point out that this post is about two years old. I don't think this member is even here anymore...

No big, I just didn't want you to wonder why he didn't respond.

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 25 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group